Napredna pretraga

Pregled bibliografske jedinice broj: 376309

Non-homogeneous boundary value problem for one-dimensional compressible viscous micropolar fluid model: regularity of the solution


Mujaković, Nermina
Non-homogeneous boundary value problem for one-dimensional compressible viscous micropolar fluid model: regularity of the solution // Boundary Value Problems, 2008 (2008), 1-15 doi:10.1155/2008/189748 (međunarodna recenzija, članak, znanstveni)


Naslov
Non-homogeneous boundary value problem for one-dimensional compressible viscous micropolar fluid model: regularity of the solution

Autori
Mujaković, Nermina

Izvornik
Boundary Value Problems (1687-2762) 2008 (2008); 1-15

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Micropolar fluid; Hoelder continuous; parabolic equation

Sažetak
An initial-boundary value problem for 1-D flow of a compressible viscous heat-conducting micropolar fluid is considered ; the fluid is thermodynamically perfect and polytropic. Assuming that the initial data are Hoelder continuous on ]0, 1[ and transforming the original problem into homogeneous one we prove that the state function is Hoelder continuous on ]0, 1[x]0, T[, for each T > 0. The proof is based on a global-in-time existence theorem obtained in the previous research paper and on a theory of parabolic equations.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0693014-2765 - Matematička analiza kompozitnih i tankih struktura (Zvonimir Tutek, )

Ustanove
Filozofski fakultet, Rijeka

Autor s matičnim brojem:
Nermina Mujaković, (206962)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati